# SDR CA030729022

- Difficulty date: May 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) 20 MINUTES AFTER ENG SHUTDOWN, FIRE WARNING CAME ON NR 1 ENGINE. AS NO PASSENGERS WERE ONBOARD VISUAL CHECK WAS PERFORMED ON ENGINE & FIRE FIGHTING NOT INITIATED. WARNING WENT OFF AFTER 15 MIN.  PEC FIRE LOOP PN 10109601 REPLACED ACCORDING AMM. NOTE STRIP REPORTS OF FIRE LOOPS HAVE SHOWN THAT FIRE DETECTION LOOP ACTIVATION TEMP HAS DECREASED FROM NORMAL 300 DEGREES F SETTING, AS A RESULT OF PROLONGED EXPOSURE TO A HOT ENVIRONMENT. VALUES REMOVED LOOPS RANGE FROM 216 TO 220 DEGREES F. INVESTIGATION FROM MANUFACTURER HAS DETERMINED THAT REDUCTION IN TRIGGER TEMP, IS RESULT OF PREMATURE HYDROGEN OUT GASSING WITHIN INNER TUBE OF FIRE LOOP. GREATER HYDROGEN OUT GASSING, LOWER TRIGGING TEMP.
